Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ILENE! rjlockhart

Posted by Ilene on November 14, 2005, at 23:51:34

In reply to Re: ILENE!, posted by rjlockhart on November 14, 2005, at 20:36:44

I've been on Cymbalta for about 4 weeks and I've been feeling a little better for the past two days. I have no idea whether it's the Cymbalta, an anti-seizure med that my regular doc gave me for something completely different, or a random mood shift. I'm trying not to get too worked up about it, because I've felt better for a while before and then relapsed for no reason.

The Cymbalta hasn't increased my anxiety, either.

Thanks,
I.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[578853]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ilene thread:577144
URL: http://www.dr-bob.org/babble/20051112/msgs/578853.html